MathSciNet Relay Station
MathSciNet bibliographic data
MR1608540 35J45 (35B60 73C02)
Ang, Dang Ding; Ikehata, Masaru; Trong, Dang Duc; Yamamoto, Masahiro Unique continuation for a stationary isotropic Lamé system with variable coefficients. Comm. Partial Differential Equations 23 (1998), no. 1-2, 371–385.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement